Dimension of measures: the probabilistic approach.

Título inglés Dimension of measures: the probabilistic approach.
Título español Dimensión de medidas: el enfoque probabilista.
Autor/es Heurteaux, Yanick
Organización Lab. Math. Univ. Blaise Pascal, Aubière, Francia
Revista 0214-1493
Publicación 2007, 51 (2): 243-290, 71 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Various tools can be used to calculate or estimate the dimension of measures. Using a probabilistic interpretation, we propose very simple proofs for the main inequalities related to this notion. We also discuss the case of quasi-Bernoulli measures and point out the deep link existing between the calculation of the dimension of auxiliary measures and the multifractal analysis.
Clasificación UNESCO 120217
Palabras clave español Teoría de la medida ; Dimensión de Hausdorff ; Fractales ; Medidas de probabilidad
Icono pdf Acceso al artículo completo